# SDR ASAA2021122737219

- Difficulty date: December 27, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 03016
- Aircraft time: 44,813 hours, 17,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: D5211044520000
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON THE L2 DOOR LOWER CENTER EDGE GROUNDED - YES. ACCOMPLISHED CATEGORY A PERMANENT REPAIR PER A320 SRM 52-10-00-300-02
